# SDR UALA2013050203074

- Difficulty date: April 30, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 42,565 hours, 17,949 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM CAUTION MESSAGE, ENGINE PUMP LOW PRESSURE.  HYD SYSTEM QTY WENT TO ZERO INFLIGHT, GROUND CREW REPORTED MAJOR LEAK.    REPLACED NR 2 ENGINE HYDRAULIC PUMP FOR YELLOW SYSTEM IAW MM, LEAK AND OPS CHECKED NORMAL.
